On the existence of several solutions of the Dirichlet problem for multidimensional equations of the Monge-Ampère type
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1965), pp. 54-63
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1965_4_a6,
author = {I. Ya. Guberman},
title = {On the existence of several solutions of the {Dirichlet} problem for multidimensional equations of the {Monge-Amp\`ere} type},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {54--63},
year = {1965},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1965_4_a6/}
}
TY - JOUR AU - I. Ya. Guberman TI - On the existence of several solutions of the Dirichlet problem for multidimensional equations of the Monge-Ampère type JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1965 SP - 54 EP - 63 IS - 4 UR - http://geodesic.mathdoc.fr/item/IVM_1965_4_a6/ LA - ru ID - IVM_1965_4_a6 ER -
%0 Journal Article %A I. Ya. Guberman %T On the existence of several solutions of the Dirichlet problem for multidimensional equations of the Monge-Ampère type %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1965 %P 54-63 %N 4 %U http://geodesic.mathdoc.fr/item/IVM_1965_4_a6/ %G ru %F IVM_1965_4_a6
I. Ya. Guberman. On the existence of several solutions of the Dirichlet problem for multidimensional equations of the Monge-Ampère type. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1965), pp. 54-63. http://geodesic.mathdoc.fr/item/IVM_1965_4_a6/